# SDR 01FDEA00461

- Difficulty date: June 16, 2001
- Submitted: June 19, 2001
- Operation: Air carrier
- Aircraft: N681FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 799
- Aircraft time: 3,094 hours, 1,546 cycles
- Engine: Ge CF680C2A5
- System (JASC): 3140 · Central Computers
- Part: Warning System
- Part number: 441790
- Condition: Activated
- Location: Cockpit
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

ON T/O ECAM WARN ENG FAIL NR 2 ABORTED TAKEOFF.  RETURN FOR 2ND TRY AND RECEIVED ECAM WARN ENG SHUTDOWN.
